Has anyone here beat ultram addiction//?? I tried switching to vicodin.... and was off ultrams for a month... when the vicodin ran out... wham had to take my ultrams again to counter act withdrawl... this **** wakes me up in the middle of the night...ih ave been on ultrams for 1 year.. and am up to 200 mg at a time 4 times a day... and down 70 pounds becuase of not wanting to eat... am tired of requiring this drug to live.... cant tell my doctor.. he wouldnt give me another pain med ever again... what do you do...????
i can easily sit here and say i want off... and i do... i have 8 kids.. no time for this ****.. but mentally when i start to go through withdrawl i freak out.i panic.. girlfriend said to take xanax for 3 days would be ok,,, but i hear people on here telling me it will take more than just 3 days to detox that withdrawl from ultrams can last 3 months????? I have started buying my ultram online from foreign pharmacies becuase my doctor will only give me 120 a month.. at 16 a day that lasts me...ohhh 8 days????? its suppose to last me 30... this is my last refill from mydoctor.. he was giving me vicoprofen and ultrams... i was taking 2... 7.5 vicoprofen and 4 ultram at a time with 2 or 3 pseudofederine pills ... 3 to 4 times a day.. to combat pain ... and i started liking the high from it... kinda helped me with personal problems... i worked 60 plus hours a week.. plus kids and husband... i was on my feet.. pain was horrid.. now i am not working.... pain is gone.. and my first sign was when i didnt hurt so i didnt take any.. the next night i woke up shaking... ancy and panicing.... coudlnt figure out what to do.. my husband asked me if i had taken any meds lately and i told him no.. he said i reminded him of a junky who hadnt gotten a fix.. told me to take my pills and see hwat happend.. so i took 4 ultram and wihtin 10 mins ... all gone.. back to normal.. since then i have been freaking out becazue everyone tells me you CANNOT get addicted to ultrams..that it must be in myu head.. not physical addiction.. i tell you if a Drug WAKES YOU UP in the middle of a dead sleep.. THAT is PHYSICAL not mental...
I used trams for 3+ years, up to 700-800mgs a day at my peak, I cut my dose in half a few times and exercised REALLY hard everyday as much as possible and to be honest I didn't even notice the cut that much. My recommendation to you is get as low as possible w/o pain before you cold turkey it. If the taper is really crappy just do what I did and flush them all, it's gonna suck but only for a few days, Day 4 you will probably start feeling a lot better, most do. IT FEELS SO GOOOOD to get that monkey off your back, I'm on day 39 and it's a whole new world. Be prepared to sleep little to nothing for a week than maybe an hour or two for another week, it sounds bad but you get used to it really fast. I tried to use oxycontins to get off the trams (different receptor bindings) and that went really badly, I just recommend coming clean with someone who can help support you through the process and just toughing it out, it'll be the best thing you can do for yourself, just look in the past and see how your dose went up and up, it's not going to get any better unless you really get pissed off and take charge.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.